# SDR SWAA096564

- Difficulty date: October 13, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 7,018 hours, 55,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C33304
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND RT EMERGENCY EXIT LIGHT CRACKED AT ROW 2.  REMOVED AND REPLACED LIGHT PER MM.
